| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified popliteal artery.A 3.0mmx40mmx135cm (4f) sterling balloon catheter was advanced for dilation.However, during the second inflation at 14 atmospheres for 30 seconds, the balloon ruptured.The device was removed and the procedure was completed with another of same device.There were no patient complications nor injuries reported and patient condition was good.
Additional Manufacturer Narrative
Initial reporter city: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified popliteal artery.A 3.0mmx20mmx135cm (4f) sterling balloon catheter was advanced for dilation.However, during the second inflation at 14 atmospheres for 30 seconds, the balloon ruptured.The device was removed and the procedure was completed with another of same device.There were no patient complications nor injuries reported and patient condition was good.It was further reported that a 3.0mmx20mmx135cm sterling and a 3.0mmx40mmx135cm sterling balloon catheters were used consecutively during the procedure.The 3.0mmx20mmx135cm sterling balloon catheter was used first followed by the 3.0mmx40mmx135cm sterling balloon catheter.
Additional Manufacturer Narrative
B5- describe event or problem updated.(b)(6).